# SDR IPXA1B67796

- Difficulty date: July 10, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141U58777
- Condition: Damaged
- Location: Bs 290
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR PANEL STA 290 LBL 36 HAS HOLE IN SKIN 3" X .3" 9" FROM FWD END OF PANEL.    REPAIRED IAW EO B747-5320-42963-A AND SRM 53-00-51 REPAIR 1.
